MathSciNet Relay Station
MathSciNet bibliographic data
MR2719811 (2011g:15034) 15A24 (65F30)
Peng, Zhen-yun New matrix iterative methods for constraint solutions of the matrix equation $AXB=C$. J. Comput. Appl. Math. 235 (2010), no. 3, 726–735.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement